advertisement
Question
Posted by: Anonymous | 2009/04/28

Upnormal circle

Hi doc! i' m taking nodette contraceptive pills since last month i see my periods before like i start to menstruate a week before i take the red pills should i be concerned or what?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If this is the firts time it has happened, you could see what happens next month. If it persists, you should see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement